# SDR ASAA2024051449628

- Difficulty date: May 14, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 41,192 hours, 12,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL MID CABIN/OVERWING EXIT LIGHTS INOP. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY M1674 S/N 43044 OPS CHECK GOOD REF B737 AMM 33-51-06.
